# SDR SWAA2018020819596

- Difficulty date: February 3, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 55 hours, 28 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A3230
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OF OVERWING EXIT ROW EXIT SIGN LENS COVER MISSING.  INSTALLED COVER PER AMM.
